# SDR A6WA200840360

- Difficulty date: April 23, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 11,468 hours, 10,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 8,000 FT HIGH PITCH WHISTLE FROM PASSENGER DOOR, FLIGHT ATTENDANT REPORTS CURTAIN SUCKED TO THE DOOR, PRESSURIZATION INDICATED 3,000 FT CLIMB, RETURNED TO MHT.  R&R PAX DOOR SEAL IAW 52-11-10.  OPS CHECK GOOD.  PRESSURIZATION CHECK GOOD.
